# SDR USAA2009113093243

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 1,418 hours, 411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0252
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,418 hours, 411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 181 - PHX - EMERGENCY EGRESS SYSTEM - FORWARD CIDS PANEL INDICATES DOOR L1 PRESSURE LOW.  SLIDE BOTTLE PRESSURE IS NORMAL - IN GREEN BAND.  MAINTENANCE SERVICED L1 DOOR TO PROPER PRESSURE.
